Majorations affines du nombre de zéros d'intégrales abéliennes pour les hamiltoniens quartiques elliptiques
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 4, p. 671-685
@article{AFST_1998_6_7_4_671_0,
     author = {Girard, Fr\'ed\'eric and Jebrane, Moulay-Ahmed},
     title = {Majorations affines du nombre de z\'eros d'int\'egrales ab\'eliennes pour les hamiltoniens quartiques elliptiques},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 7},
     number = {4},
     year = {1998},
     pages = {671-685},
     zbl = {01326744},
     mrnumber = {1693581},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1998_6_7_4_671_0}
}
Girard, Frédéric; Jebrane, Moulay-Ahmed. Majorations affines du nombre de zéros d'intégrales abéliennes pour les hamiltoniens quartiques elliptiques. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 4, pp. 671-685. http://www.numdam.org/item/AFST_1998_6_7_4_671_0/

[1] Gavrilov (L.) .- Petrov modules and zeros of Abelian integrals, Bull. Sci. Math. (à paraître). | MR 1668534 | Zbl 0964.32022

[2] Gavrilov (L.) .- Nonoscillation of elliptic integrals related to cubic polynomials with symmetry of order three, Bull. Lond. Math. Soc. (à paraître) . | MR 1608110 | Zbl 0959.37039

[3] Girard (F.) .- Une propriété de Chebychev pour certaines intégrales abéliennes généralisées, C. R. Acad. Sci. Paris, 326, Série I (1998), pp. 471-476. | MR 1648971 | Zbl 0926.34019

[4] Ha Huy Vui ET Nguyen Le Anh .- Le comportement géométrique à l'infini des polynômes de deux variables complexes, C. R. Acad. Sci. Paris, 309, Série I (1989), pp. 183-186. | MR 1005635 | Zbl 0685.32006

[5] Horozov (E.) et Iliev (I.D.) .- Linear estimate for the number ofzeros of Abelian integrals with cubic Hamiltonians, Conférence à Luminy, octobre 1997. | MR 1660361

[6] Iliev (D.) .- On second order bifurcations of limit cycles, J. Lond. Math. Soc. 1998. | MR 1668195 | Zbl 0922.34037

[7] Iliev (D.) et Perko (L.) .- Higher order bifurcation of limit cycles, (à paraître). | Zbl 0926.34033

[8] Il'Yashenko (Yu S.) . - The multiplicity of limit cycles arising from perturbation of the form w' = P2 /Q1 of a Hamilton equation in the real and complex domain, Amer. Math. Soc. Trans. 118, n° 2 (1982). | Zbl 0494.34018

[9] Il'Yashenko (Yu S.) et Yakovenko (S.), .- Double exponential estimate for the number of zeros of complete Abelian integrals, Invent. Math. 121, n° 3 (1995), pp. 613-650. | MR 1353310 | Zbl 0865.34007

[10] Il'Yashenko (Yu S.) et Yakovenko (S.), .- Counting real zeros of analytic function satisying linear ordinary differential equations, J. Diff. Equ. 126, n° 1 (1996), pp. 87-105. | MR 1382058 | Zbl 0847.34010

[11] Jebrane (M.) et Zoladek (H.) .- Abelian integrals in non-symmetricperturbation of symmetric Hamiltonian vector field, Adv. Appl Math. 15 (1994), pp. 1-12. | MR 1260295 | Zbl 0802.34041

[12] Khovanski (A.) .- Real analytic manifolds with finiteness properties and complex Abelian integrals, Funct. Anal. Appl. 18 (1984), pp. 119-128. | MR 745698 | Zbl 0584.32016

[13] Malgrange (B.) .- Intégrales asymptotiques et monodromie, Ann. Scient. Ec. Norm. Supp. 7 (1974), pp. 405-430. | Numdam | MR 372243 | Zbl 0305.32008

[14] Mardešiċ (P.) .- The number of limit cycles of polynomial perturbations of a Hamiltonian vector field, Erg. Th. Dyn. Sys. 10 (1990), pp. 523-529. | MR 1074317 | Zbl 0691.58031

[15] Novikov (D.) et Yakovenko (S.) .- Simple exponential estimate for the number of real zeros of complete Abelian integrals, Ann. Inst. Fourier 45 (1995), pp. 897-927. | Numdam | MR 1359833 | Zbl 0832.58028

[16] Petrov (G.S.) .- Elliptic integrals and their non-oscillatorness, Funct. Anal. Appl. 20, n° 1 (1986), pp. 46-49. | MR 831048 | Zbl 0656.34017

[17] Petrov (G.S.) .- Complex zeros of an elliptic integral, Funct. Anal. Appl. 21 (1987), n° 3, pp. 87-88. | MR 911784 | Zbl 0633.33002 | Zbl 0625.33001

[18] Petrov (G.S.) . - Non-oscillatorness of elliptic integrals, Funct. Anal. Appl. 24, n° 3 (1990), pp. 45-50. | MR 1082030 | Zbl 0738.33013

[19] Varchenko (A.N.) .- Estimate of the number of zeros of Abelian integrals depending on parameters and limit cycles, Funct. Anal. Appl. 18 (1984), pp. 98-108. | MR 745696 | Zbl 0578.58035